Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 14, Number 10
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 14, Number 10 (1908)
PDF
Bull. Amer. Math. Soc. 14 (1908)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 14, Number 10 (1908)
PDF
Bull. Amer. Math. Soc. 14 (1908)
The inverse of Meusnier’s theorem
Edward Kasner PDF
Bull. Amer. Math. Soc. 14 (1908), 461-465
On the distance from a point to a surface
Paul Saurel PDF
Bull. Amer. Math. Soc. 14 (1908), 465-467
On the solution of algebraic equations in infinite series
P. A. Lambert PDF
Bull. Amer. Math. Soc. 14 (1908), 467-477
The deduction of the electrostatic equations by the calculus of variations
Arthur C. Lunn PDF
Bull. Amer. Math. Soc. 14 (1908), 477-481
The fourth International Congress of Mathematicians
C. L. E. Moore PDF
Bull. Amer. Math. Soc. 14 (1908), 481-498
Notes
PDF
Bull. Amer. Math. Soc. 14 (1908), 504-508
New publications
PDF
Bull. Amer. Math. Soc. 14 (1908), 509-511
Seventeenth annual list of papers
PDF
Bull. Amer. Math. Soc. 14 (1908), 512-519
Index
PDF
Bull. Amer. Math. Soc. 14 (1908), 520-527